# SDR UPS98227732

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D TENSION TIE RIB FWD AND AFT VERTICAL HOLES ARE PITTED.  REPAIR CARRIED OUT IAW SRS EO 98-27-021 ENGINEERING FILE NO 727-55-0374.
